# SDR SWIA200819541

- Difficulty date: April 23, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 9,690 hours, 6,155 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A GEAR DISAGREE MESSAGE ON EICAS AFTER TAKEOFF, FLT 5870.  ADJUSTED NOSE WHEEL WELL PROXIMITY SENSOR PER AMM 32-61-05 AND AMM 32-30-00.  OPS CHECK GOOD.
